(Closed) HELP! Did anyone else have this happen after their make-up trial?

posted 9 years ago in Beauty
Post # 3
Member
299 posts
Helper bee

I’m pretty sure you’re having an allergic reaction- I had the exact same reaction when I first used an Ole Henrikson product- showed up after about a day. Discontinue use of any new makeup/face products quickly (the Aveda lotion may very well be the culprit, as I continued to use the Henrikson product, I kept getting reactions!!!) Tiny red pimple like dots, in red clusters, that itch on different areas of the face. But don’t fear, mine went away in about a week! I highly recommend Aveeno hydrocortisone cream!

Post # 4
Member
2434 posts
Buzzing bee
  • Wedding: September 2008

I would try to see a dermatologist.

At my job, if you need medical care after your start date, but before the health insurance kicks in, they will reimburse you once your coverage starts.

Look into how that kind of thing works at your new job.

Or, call a dermatologists office, explain your insurance situation.  Perhaps you can pay out of pocket for the visit. And if the doc thinks you need a prescription, perhaps he/she will give you free samples or prescribe a cheap generic version.

If you’ve been on Benadryl for several days and it’s not getting better, I REALLY think you should see a doctor.  You might need a steroid cream to really get the inflammation under control.  (I got a rash from a new pair of winter boots and it took about 5 days of steroid cream to get it under control.  Since you don’t have lots of time before your wedding, I wouldn’t wait).

Post # 5
Member
2470 posts
Buzzing bee
  • Wedding: September 2010

Keep us posted!

Its hard to tell what could have prompted it… the makeup trial, the new soap or a reaction to something completely unrelated (like food). I don’t know the likelihood that it was from your makeup trial if it didn’t happen until four days later though. Any one have any more expert opinions?

Post # 6
Member
606 posts
Busy bee
  • Wedding: September 2010

Definitely see a dermatologist if it doesn’t get better soon. The benadryl should take care of the allergic reaction and 1% hydrocortisone may help too (with the itching and the actual reaction).

Post # 7
Member
66 posts
Worker bee
  • Wedding: November 2008

Sorry to hear that! The above advice is great, but here’s something a pharmacist recently told me about topical Benadryl – it’s essentially useless. He said that everyone likes to think that it works as well as the stuff you take orally, but to actually clear or reduce irritation, you want the hydrocortisone. 

Again, this is what one pharmacist told me, but in my case, he was right on. I had been using the Bendryl creme on my face hoping to clear up some make-up induced irritation, and the second I began using the hydrocortisone, it started to clear up. I went for the maximum strength intensive healing kind with moisturizers and vitamins A, C & E. 

Not sure if this will help, but good luck!

Post # 8
Member
299 posts
Helper bee

Agree about the Benadryl thing, I was taking Benadryl at first before I started using hydrocortisone, and the Benadryl did nothing but knock me out 😛

Post # 9
Member
91 posts
Worker bee
  • Wedding: December 2009

Go for the hydrocortisone and try and use a organic moisturiser to prevent loading further chemicals into your skin and giving you a worse reaction. I use Mukti at my day spa and it is organic and certefied vegan. Havent had a client have a alergic reaction yet and it is highly effective. Also avoid using any make up’s or irritants for a while. Dermatologist would help no doubt but they will give you a hydro cort cream no doubt. What make up brand did they use for your trial if i may ask? and what skin type do u class yourself as having?

The topic ‘HELP! Did anyone else have this happen after their make-up trial?’ is closed to new replies.

Find Amazing Vendors